# SDR DALA2015022701782

- Difficulty date: February 26, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRROSION ON BARRELL NUT NR 21, STA XH=27.7 AT LT HORIZONTAL STABILIZER.  REMOVED CORROSION, WITHIN LIMITS.  HFEC, WITH NO FINDINGS.  DRILLED IAW DWG 5922576, REV 2.
